Alert archive / Kansas / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 28, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 9, 2023, 4:27 PM CDT for Pawnee County, Stafford County, Kansas. It was in force for 63 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2023, 4:27 PM CDT (21:27 UTC)
- Expired
- May 9, 2023, 5:30 PM CDT
- In force
- 63 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 2.0 in
- Wind
- 70.0 mph
Counties Pawnee County, KS, Stafford County, KS
The radar
The Dodge City radar (KDDC), 94 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 4:30 PM CDT | HAIL 1 | 5 N Larned, KS | |
| May 9, 4:34 PM CDT | HAIL 2 | 5 Se Ash Valley, KS | |
| May 9, 4:40 PM CDT | HAIL 4 | 5 Sse Ash Valley, KS | |
| May 9, 4:45 PM CDT | HAIL 2.75 | Larned, KS | REPORTED THOUGH SOCIAL MEDIA. |
| May 9, 4:55 PM CDT | TSTM WND DMG | 5 Sw Larned, KS | 9 POWER POLES WERE BLOWN DOWN AND THERE WAS ALSO EXTENSIVE DAMAGE TO TREES AND OTHER OBJECTS. THE TIME WAS BASED ON RADAR. |
| May 9, 4:55 PM CDT | HAIL 2 | Larned, KS | |
| May 9, 5:05 PM CDT | HAIL 1.75 | 1 S Larned, KS | REPORTED THROUGH SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.5 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2346 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 860 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.2
The text
As transmitted.
099
WUUS53 KDDC 092127
SVRDDC
KSC145-185-092230-
/O.NEW.KDDC.SV.W.0028.230509T2127Z-230509T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
427 PM CDT Tue May 9 2023
The National Weather Service in Dodge City has issued a
* Severe Thunderstorm Warning for...
Eastern Pawnee County in south central Kansas...
Northwestern Stafford County in south central Kansas...
* Until 530 PM CDT.
* At 426 PM CDT, a severe thunderstorm was located near Larned,
moving southeast at 15 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* This severe thunderstorm will be near...
Larned around 445 PM CDT.
Two inch diameter hail was reported 6 miles north...northwest of
Larned at 425 PM CDT.
Other locations in the path of this severe thunderstorm include
Radium.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 3800 9892 3809 9934 3834 9921 3831 9903
3826 9903 3826 9880
TIME...MOT...LOC 2126Z 302DEG 14KT 3823 9915
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
AJOHNSON5 follow-up statements
471
WWUS53 KDDC 092139
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
439 PM CDT Tue May 9 2023
KSC145-185-092230-
/O.CON.KDDC.SV.W.0028.000000T0000Z-230509T2230Z/
Pawnee KS-Stafford KS-
439 PM CDT Tue May 9 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR EASTERN PAWNEE AND NORTHWESTERN STAFFORD COUNTIES...
At 439 PM CDT, a severe thunderstorm was located very near Larned,
moving southeast at 15 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Radium.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 3800 9892 3809 9934 3833 9917 3831 9903
3826 9903 3826 9880
TIME...MOT...LOC 2139Z 302DEG 14KT 3820 9909
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
AJOHNSON605
WWUS53 KDDC 092154
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
454 PM CDT Tue May 9 2023
KSC145-185-092230-
/O.CON.KDDC.SV.W.0028.000000T0000Z-230509T2230Z/
Pawnee KS-Stafford KS-
454 PM CDT Tue May 9 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR EASTERN PAWNEE AND NORTHWESTERN STAFFORD COUNTIES...
At 453 PM CDT, a severe thunderstorm was located near Larned, moving
southeast at 15 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Larned, Garfield, Radium, Zook and Frizell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 3808 9929 3832 9908 3831 9903 3826 9903
3826 9880 3800 9892
TIME...MOT...LOC 2153Z 302DEG 14KT 3817 9903
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
AJOHNSON554
WWUS53 KDDC 092157
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
457 PM CDT Tue May 9 2023
KSC145-185-092230-
/O.CON.KDDC.SV.W.0028.000000T0000Z-230509T2230Z/
Pawnee KS-Stafford KS-
457 PM CDT Tue May 9 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR EASTERN PAWNEE AND NORTHWESTERN STAFFORD COUNTIES...
At 456 PM CDT, a severe thunderstorm was located near Larned, moving
southeast at 15 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Larned, Garfield, Radium, Zook and Frizell.
Two inch diameter hail was reported in Larned at 455 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 3808 9929 3832 9908 3831 9903 3826 9903
3826 9880 3800 9892
TIME...MOT...LOC 2156Z 302DEG 14KT 3816 9902
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
AJOHNSON990
WWUS53 KDDC 092208
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
508 PM CDT Tue May 9 2023
KSC145-185-092230-
/O.CON.KDDC.SV.W.0028.000000T0000Z-230509T2230Z/
Pawnee KS-Stafford KS-
508 PM CDT Tue May 9 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHEASTERN PAWNEE AND NORTHWESTERN STAFFORD COUNTIES...
At 508 PM CDT, a severe thunderstorm was located near Radium, moving
southeast at 15 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Larned, Garfield, Radium and Zook.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 3808 9929 3827 9908 3827 9903 3826 9903
3826 9880 3800 9892
TIME...MOT...LOC 2208Z 302DEG 14KT 3813 9897
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
AJOHNSON107
WWUS53 KDDC 092217
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
517 PM CDT Tue May 9 2023
KSC145-185-092230-
/O.CON.KDDC.SV.W.0028.000000T0000Z-230509T2230Z/
Pawnee KS-Stafford KS-
517 PM CDT Tue May 9 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHEASTERN PAWNEE AND NORTHWESTERN STAFFORD COUNTIES...
At 517 PM CDT, a severe thunderstorm was located near Radium, moving
southeast at 15 mph.
HAZARD...Tennis ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Radium and Zook.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 3805 9916 3826 9900 3826 9880 3800 9892
TIME...MOT...LOC 2217Z 302DEG 14KT 3811 9893
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
AJOHNSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 2:13 PM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, May 9, 2:13 PM CDT, 2 hours 14 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 213 PM CDT Tue May 9 2023 .MESOSCALE DISCUSSION... Issued at 148 PM CDT Tue May 9 2023 .Key Messages... Rain cooled air has pushed into central Kansas early this afternoon. Thunderstorms are expected to continue forming along this boundary. Large hail and damaging wind gusts are the concerns with these storms, with best chances along a line from Hays to Stafford to Pratt and possibly as far west as Larned and Kinsley. .Technical discussion... Morning thunderstorms have pushed rain-cooled air southward, with the boundary still sagging south due to persistent development of convection north of the boundary. Thunderstorms are possible along the boundary and just north of the boundary through the afternoon into the evening given the strong instability and low level convergence. Bulk shear values are as high as 35 kts so that the shear profile is favorable for supercells, with very large hail, with best chances from Rush County southward to Pratt County where the highest dewpoints and best convergence reside. Low level cloud streets exist as far west as eastern Hodgeman and Edwards counties, marking the western edge of the rich low level moisture; and this may also mark the western edge of thunderstorm development. Isolated storms may form on the dry line west of Dodge City; but convergence is rather weak given that western Kansas is near an upper level ridge. && .SHORT TERM...(This evening through Wednesday night) Issued at 115 PM CDT Tue May 9 2023 The main concern in the short term is storm chances this evening along an outflow boundary from rain cooled air. This boundary is still sagging southward and should stall from Hodgeman County into Pratt County and set the stage for a few severe storms. Initiation is also possible along the dry line west of Dodge City. Large hail is possible with these storms. A deep upper level trough will approach the high plains Wednesday night. Thunderstorms will push into far western Kansas late Wednesday night into early Thursday. .LONG TERM...(Thursday through Tuesday) Issued at 115 PM CDT Tue May 9 2023 As the upper low continues to move east, thunderstorms will continue to develop Thursday morning and these will likely be severe with large hail.Given the shear profile veering from southeast at the surface to southerly and even south- southeasterly at 500mb, any tornadoes would likely be moving northward instead of the traditional northeastward movement. In the afternoon, the upper level cold pool will be in place and overspread the moist layer, leading to another round of thunderstorms, some severe and possibly tornadic. The corridor most favored for severe storms in the early afternoon runs from Meade County northwestward to Kearny, Finney and Scott Counties. After Thursday, it appears a weak upper low is still advertised to move northward out of the tropics across the southern high plains, bringing widespread showers and thunderstorms. These should be mostly sub-severe to marginally severe given the lack of vertical shear in a tropical environment. How far north this precipitation gets is still in question as most of the models and their ensembles keep the heaviest rain to the south and west. But there is some potential for heavy rain across western Kansas Saturday night into Sunday. Temperatures will generally stay warm through the period; but if rain materializes during the day Sunday, then afternoon readings could be only be in the 60s to mid 70s. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1237 PM CDT Tue May 9 2023 South to southeast winds at 10-20 kts will persist through the period, except at KHYS where northerly outflow will gradually veer to the east this afternoon and southeast tonight. This boundary caused by rain-cooled air will slowly move southward. There is a small chance of thunderstorms later this afternoon along the outflow boundary and dry line at KDDC/KGCK. Otherwise, VFR conditions can be expected. && .PRELIMINARY POINT TEMPS/POPS... DDC 91 61 87 59 / 30 20 20 30 GCK 91 60 86 58 / 20 10 20 40 EHA 92 59 87 55 / 10 10 20 60 LBL 94 61 87 57 / 20 10 20 40 HYS 81 59 85 59 / 40 40 20 40 P28 88 63 87 61 / 40 40 20 30 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE...Finch SHORT TERM...Finch LONG TERM...Finch AVIATION...Finch
Hazardous weather outlook, May 9, 1:33 AM CDT, 14 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 133 AM CDT Tue May 9 2023 KSZ030-031-043>046-061>066-074>081-084>090-101200- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 133 AM CDT Tue May 9 2023 /1233 AM MDT Tue May 9 2023/ This Hazardous Weather Outlook is for portions of central Kansas, south central Kansas, southwest Kansas, and west central Kansas. .DAY ONE...Today and Tonight Widely scattered thunderstorms will be possible this afternoon and evening. Severe thunderstorms, should they develop, will be possible. Very large hail (2 to 3 inches) and damaging winds are the main threats. There is also a very small but non zero threat for an isolated tornado. The best area for severe thunderstorms today and tonight should be mainly east of Highway 283. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Scattered thunderstorms will continue across southwest Kansas Wednesday and Thursday. A few of these thunderstorms may be severe. At this time it appears that the main threats are very large hail and damaging winds. A slightly more robust threat may exist Thursday with tornadoes possible as well. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and tonight.
In the hours before
Local storm report, May 9, 12:59 PM CDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1259 PM CDT TUE MAY 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1229 PM HAIL CATHERINE 38.93N 99.22W
05/09/2023 E0.88 INCH ELLIS KS PUBLIC
THE REPORT WAS FROM SOCIAL MEDIA.
&&
LEESpecial weather statement, May 9, 1:41 PM CDT, 2 hours 46 minutes before
Special Weather Statement National Weather Service Dodge City KS 141 PM CDT Tue May 9 2023 KSZ030-031-045-046-091930- Rush KS-Trego KS-Ellis KS-Ness KS- 141 PM CDT Tue May 9 2023 ...A strong thunderstorm will impact portions of northeastern Ness, southeastern Trego, northwestern Rush and southwestern Ellis Counties through 230 PM CDT... At 141 PM CDT, Doppler radar was tracking a strong thunderstorm 7 miles southeast of Cedar Bluff, moving east at 25 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Antonino, Schoenchen, Liebenthal and Munjor. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. A Severe Thunderstorm Watch remains in effect until 200 PM CDT for central Kansas. && LAT...LON 3862 9973 3880 9969 3883 9923 3859 9923 TIME...MOT...LOC 1841Z 269DEG 22KT 3872 9961 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH AJOHNSON
Local storm report, May 9, 3:09 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
309 PM CDT TUE MAY 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 4 NW BISON 38.56N 99.24W
05/09/2023 E1.50 INCH RUSH KS TRAINED SPOTTER
&&
JDFLocal storm report, May 9, 3:11 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
311 PM CDT TUE MAY 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM HAIL 3 ENE LA CROSSE 38.54N 99.26W
05/09/2023 E1.25 INCH RUSH KS PUBLIC
&&
LEELocal storm report, May 9, 3:38 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
338 PM CDT TUE MAY 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 1 ESE BISON 38.51N 99.18W
05/09/2023 E1.00 INCH RUSH KS PUBLIC
&&
LEELocal storm report, May 9, 4:22 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
422 PM CDT TUE MAY 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM HAIL 2 WNW SHAFFER 38.48N 99.08W
05/09/2023 E1.25 INCH RUSH KS PUBLIC
RELAYED THROUGH SOCIAL MEDIA.
&&
MRThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 6:10 AM CDT | Special Weather Statement | DDC | Scott | 35 min |
| May 9, 6:28 AM CDT | Severe Thunderstorm Warning | DDC | Lane, Scott | 47 min |
| May 9, 11:01 AM CDT | Severe Thunderstorm Warning | DDC | Ellis | 59 min |
| May 9, 11:57 AM CDT | Special Weather Statement | DDC | Ellis | 48 min |
| May 9, 1:41 PM CDT | Special Weather Statement | DDC | Rush | 49 min |
| May 9, 2:28 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Rush | 47 min |
| May 9, 3:08 PM CDT | Severe Thunderstorm Warning | DDC | Rush | 52 min |
| May 9, 3:36 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Rush | 54 min |
| May 9, 4:49 PM CDT | Special Weather Statement | DDC | Pawnee | 26 min |
| May 9, 5:23 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee, Stafford | 67 min |
| May 9, 5:44 PM CDT | Severe Thunderstorm Warning | DDC | Pratt, Stafford | 61 min |
| May 9, 6:04 PM CDT | Special Weather Statement | DDC | Pawnee | 41 min |
| May 9, 6:30 PM CDT | Special Weather Statement | DDC | Pawnee | 45 min |
| May 9, 6:43 PM CDT | Severe Thunderstorm Warning | DDC | Pratt, Stafford | 32 min |
| May 9, 6:47 PM CDT | Severe Thunderstorm Warning | DDC | Pratt, Stafford | 43 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.